Oscillatory Properties of Second-Order Functional Differential Equations of the Neutral Type
Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 565-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_4_a16,
author = {J. D\v{z}urina and J. Bu\v{s}a and E. A. Hayryan},
title = {Oscillatory {Properties} of {Second-Order} {Functional} {Differential} {Equations} of the {Neutral} {Type}},
journal = {Differencialʹnye uravneni\^a},
pages = {565--569},
year = {2002},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_4_a16/}
}
TY - JOUR AU - J. Džurina AU - J. Buša AU - E. A. Hayryan TI - Oscillatory Properties of Second-Order Functional Differential Equations of the Neutral Type JO - Differencialʹnye uravneniâ PY - 2002 SP - 565 EP - 569 VL - 38 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_4_a16/ LA - ru ID - DE_2002_38_4_a16 ER -
J. Džurina; J. Buša; E. A. Hayryan. Oscillatory Properties of Second-Order Functional Differential Equations of the Neutral Type. Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 565-569. http://geodesic.mathdoc.fr/item/DE_2002_38_4_a16/